Feet and leg pain

I find myself writing this post as first thing in the morning my feet and legs hurt; I can only describe my feet as belonging to someone else. I upped my own dose of levo and it stopped! Discussed my personal choice with my GP and I agreed to go for a blood test and its come back with to much levo - so i feel better but now I have stop, which means pain again!

4 Replies

oldestnewest
  • Ceri, it will help members to advise if you can post your recent thyroid results with the lab ref ranges (the figures in brackets after the results) and say what dose you were on when you tested and what dose you are on now.

  • Tell your doctor that if it resolves your symptoms, you must insist on staying on your new dose.......unless you feel hyper symptoms. This is ridiculous that numbers on a lab sheet dictate whether you are allowed to be ill or well.

    Be sure you do not take any hormone within at least twelves hours of your blood draw (even longer would be better), take dose afterward and do it early in the morning.

    There are ways of obtaining these inexpensive hormones.

  • Did you wait 6 weeks after upping the dose yourself, before getting the bloods done?

    It takes approximately 6 weeks for T4 levels to even out on Levo, after an increase. Any test taken too soon will show elevated levels.

    If the GP is ignoring symptoms and going only on test results then get another GP

  • Did you take your levo before your test because that can make your levels look high. Don't take your levo til after, or if you take them at bedtime leave it until after your bloods are taken.

You may also like...